# SDR MASA2011042902540

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 30,174 hours, 23,607 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Sheared
- Location: Nlg Uplock
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE GEAR UP; NLG UPLOCK BRACKET BOLT FOUND SHORN.  REPLACED BOLT, ADJUST BRACKET, OPS NORMAL.
